Translator Disclaimer
December 2003 Theorems of Gauss-Bonnet and Chern-Lashof Types in a Simply Connected Symmetric Space of Non-Positive Curvature
Naoyuki KOIKE
Tokyo J. Math. 26(2): 527-539 (December 2003). DOI: 10.3836/tjm/1244208606

Abstract

In this paper, we shall generalize the Gauss-Bonnet and Chern-Lashof theorems to compact submanifolds in a simply connected symmetric space of non-positive curvature. Those proofs are performed by applying the Morse theory to squared distance functions because height functions are not defined.

Citation

Download Citation

Naoyuki KOIKE. "Theorems of Gauss-Bonnet and Chern-Lashof Types in a Simply Connected Symmetric Space of Non-Positive Curvature." Tokyo J. Math. 26 (2) 527 - 539, December 2003. https://doi.org/10.3836/tjm/1244208606

Information

Published: December 2003
First available in Project Euclid: 5 June 2009

zbMATH: 1048.53041
MathSciNet: MR2020801
Digital Object Identifier: 10.3836/tjm/1244208606

Subjects:
Primary: 53C42
Secondary: 53C40

Rights: Copyright © 2003 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.26 • No. 2 • December 2003
Back to Top